# SDR CALA0800903

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 20,446 hours, 6,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100671
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR INNER SKIN IS CRACKED AT THE UPPER HINGE CUTOUT AREA.  REPAIRED PER ECRA 5210-02031.  DIP WRITTEN TO ACCOMPLISH PERMANENT REPAIR WITHIN 12 MONTHS FROM SEP 15 2008 PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR.  DIP CTL 090286.
